Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

15mg remeron, anxiety, mood swings, depression, Cure?

My doctor put me on 15 mg remeron after a few days i noticed increased anxiety a feeling of not being able to wake up and mood changes i called the doctor and we stopped the medication it has now been 4 days and i still feel like i cant wake up my anxiety is worsening and i am getting more and more depressed my docs office is closed until monday i would think by now the remeron would. E out of my system any advice to help cope with these symptoms they seem to be getting worse
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Dear Sir / Madam

It is unclear that you have been prescribed Remeron for anxiety and depression. If you have been prescribed for same then also it is unclear whether symptoms you described is ongoing increase in symptoms or because of medication. If you believe that it is because of medication then better ask for alternative along with any anti anxiety (? benzodiazepine ) as SOS medication.

i don't know how much sever symptoms you are having and how much non-medicine treatment may help but yes definitely try for relaxation, deep breathing exercise, spend time with near and dear one. Medication is required for your symptoms.

hope you will get well soon.

Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor